Translator Disclaimer
July 2009 The structure of the allelic partition of the total population for Galton–Watson processes with neutral mutations
Jean Bertoin
Ann. Probab. 37(4): 1502-1523 (July 2009). DOI: 10.1214/08-AOP441

Abstract

We consider a (sub-)critical Galton–Watson process with neutral mutations (infinite alleles model), and decompose the entire population into clusters of individuals carrying the same allele. We specify the law of this allelic partition in terms of the distribution of the number of clone-children and the number of mutant-children of a typical individual. The approach combines an extension of Harris representation of Galton–Watson processes and a version of the ballot theorem. Some limit theorems related to the distribution of the allelic partition are also given.

Citation

Download Citation

Jean Bertoin. "The structure of the allelic partition of the total population for Galton–Watson processes with neutral mutations." Ann. Probab. 37 (4) 1502 - 1523, July 2009. https://doi.org/10.1214/08-AOP441

Information

Published: July 2009
First available in Project Euclid: 21 July 2009

zbMATH: 1180.92063
MathSciNet: MR2546753
Digital Object Identifier: 10.1214/08-AOP441

Subjects:
Primary: 60J10, 60J80

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.37 • No. 4 • July 2009
Back to Top